I have been diagnosed with secondary hypogonadism around 5/2016. At the time I was lean (72 kg / 159 lbs)), ate healthy, visited regularly at gym and was really doing everything to feel better. Still felt depressed, had ED, massive problems with insomnia. I just felt burnt out and ready to commit suicide. Free T low / under reference range. Lab results at the end of post.
Over couple of years tried following treatments with some succes:
- Letrozole monotherapy (good free T, dead libido)
- Tostran testosterone gel (roller coaster, bloated, limpy dick, felt like a zombie at mornings)
- Sustanon 250, IM (high E2–> brain fog, bloat etc)
- Sustanon 250, IM + anastrotzole (E2 crashes with (micro dosing) anastrotzole, still puffy niples day or two after injection, brain fog)
- exemestane (Aromasin) monotherapy (low-mid free T, E2 low-mid, DHT low)
28 year old
96 kg (211 lbs)
180 cm (5’11”)
- I have facial hair and some beard
- hairy body, although sometimes hairs just drop when brushed
- brows ok
- body / genital hair has black and white sections
- Some acne (face, chest, shoulders); painful zits when high E2
- balding slowly, thin and dry hair
- hard(ish) to gain muscle
- interested in sex once or twice /week, usually not easy to stay hard
- lethargy; no goals in life. Still working and studying. I feel happy few times a week.
- Some days I have no energy to even stand or walk (feeling that I have no muscles at all)
- Some days I feel even my chest muscles (like they have inflated from nowhere!)
- I suffer from gynecomastia (only Letrozole has made difference, but it kills libido and makes impossible to come). I have (imo) notable breasts.
- Lots of problems with tired and dry eyes; they get better with high T but following high E2 destroys everything.
- motor coordination problems: with high E2 or low T I keep bumbing on doorways and have difficulties on grabbing handles or things.
- memory difficulties
- Thyroid seems ok: body temperature problems occurs when E2 or T is too low.
- Sleep is good after treatment started, only low E2 destroys it occasionally.
- Right testicle shrinks and grows on and on daily–>lots of pain
I feel that exogenous T converts too easily to E2 on my system --> problems. I could try the slowest esther (Nebido, undecanoate), but I feel bit scared.
Medication now: Exemestane (25+0+12.5)mg daily to keep E2 low enough and T production high enough. Mild rollercoaster but better than nothing.
Supplements: D-, B-, C-vitamin and zinc.
So I was thinking what would happen if I were to introduce exogenous DHT to my system. Shutdown of HPTA and drop of TT and freeT? Or should I even be concerned about DHT?
Iron, ferritin etc ok. Liver ok.